Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 306, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 15, 2011, 12:04 AM CDT for Christian County, Greene County, Missouri. It was in force for 41 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2011, 12:04 AM CDT (05:04 UTC)
- Expired
- Jun 15, 2011, 12:45 AM CDT
- In force
- 41 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Christian County, MO, Greene County, MO
The radar
The Springfield radar (KSGF), 19 km from the middle of the area, began a volume at 05:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 12:05 AM CDT | HAIL 0.88 | Billings, MO | |
| Jun 15, 12:08 AM CDT | TSTM WND GST 60 | 1 S Republic, MO | |
| Jun 15, 12:13 AM CDT | HAIL 0.5 | Republic, MO | MAIN AND HWY 60. |
| Jun 15, 12:21 AM CDT | TSTM WND GST 51 | 5 Sse Willard, MO | KSGF ASOS. |
| Jun 15, 12:27 AM CDT | TSTM WND DMG | 1 Wnw Springfield, MO | THREE INCH LIMBS DOWN NEAR FORT AND WALNUT. |
| Jun 15, 12:30 AM CDT | TSTM WND DMG | 1 Wnw Springfield, MO | THREE INCH LIMBS DOWN NEAR FORT AND WALNUT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.1 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2959 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 1347 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 205 m²/s²
- 0-3 km storm-relative helicity
- 240 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 14.6
The text
As transmitted, in the capitals the NWS used until 2016.
536
WUUS53 KSGF 150504
SVRSGF
MOC043-077-150545-
/O.NEW.KSGF.SV.W.0306.110615T0504Z-110615T0545Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1204 AM CDT WED JUN 15 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
SOUTHERN GREENE COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 1245 AM CDT.
* AT MIDNIGHT CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A SEVERE THUNDERSTORM NEAR BILLINGS...OR 7 MILES SOUTHWEST OF
REPUBLIC...MOVING EAST AT 35 MPH. THIS STORM IS CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.
* LOCATIONS IMPACTED INCLUDE BATTLEFIELD...BILLINGS...CLEVER...
FREMONT HILLS...GALLOWAY...NIXA...REPUBLIC...SPRINGFIELD AND
TURNERS.
INTERSTATE 44 BETWEEN MILE MARKERS 68 AND 82 WILL ALSO BE IMPACTED BY
THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3702 9361 3713 9361 3733 9323 3706 9308
3699 9358 3700 9360
TIME...MOT...LOC 0505Z 249DEG 30KT 3707 9353
WIND...HAIL 60MPH 1.00IN
$$
KARDELL2 follow-up statements
142 WWUS53 KSGF 150517 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1217 AM CDT WED JUN 15 2011 MOC043-077-150545- /O.CON.KSGF.SV.W.0306.000000T0000Z-110615T0545Z/ CHRISTIAN MO-GREENE MO- 1217 AM CDT WED JUN 15 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR SOUTHERN GREENE AND NORTHWESTERN CHRISTIAN COUNTIES... AT 1215 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM 3 MILES SOUTHEAST OF REPUBLIC...MOVING EAST AT 35 MPH. 60 MILE PER HOUR WINDS WERE REPORTED ONE MILE SOUTH OF REPUBLIC. THIS STORM IS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. LOCATIONS IMPACTED INCLUDE BATTLEFIELD...CLEVER...FREMONT HILLS... GALLOWAY...NIXA...REPUBLIC...SPRINGFIELD AND TURNERS. INTERSTATE 44 BETWEEN MILE MARKERS 68 AND 82 WILL ALSO BE IMPACTED BY THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. && LAT...LON 3700 9354 3716 9355 3733 9323 3706 9308 TIME...MOT...LOC 0516Z 249DEG 30KT 3710 9342 WIND...HAIL 60MPH 0.88IN $$ KARDELL
245 WWUS53 KSGF 150542 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1242 AM CDT WED JUN 15 2011 MOC043-077-150552- /O.EXP.KSGF.SV.W.0306.000000T0000Z-110615T0545Z/ CHRISTIAN MO-GREENE MO- 1242 AM CDT WED JUN 15 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GREENE AND NORTHWESTERN CHRISTIAN COUNTIES WILL EXPIRE AT 1245 AM CDT... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 3700 9354 3716 9355 3733 9323 3706 9308 TIME...MOT...LOC 0542Z 249DEG 30KT 3718 9317 $$ KARDELL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 6:52 PM CDT, 5 hours 12 minutes earlier.
Area forecast discussion, Jun 14, 6:52 PM CDT, 5 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 652 PM CDT TUE JUN 14 2011 ...MESOSCALE CONVECTIVE DISCUSSION... ...UPDATE TO AVIATION... .UPDATE... SURFACE LOW PRESSURE IS CURRENTLY LOCATED OVER NORTHWESTERN MISSOURI...WITH A COLD FRONT EXTENDING SOUTH ACROSS EASTERN KANSAS OFF TO THE SOUTHWEST INTO SOUTH CENTRAL OKLAHOMA. A WARM FRONT ALSO EXTENDS FROM THE LOW INTO SOUTH CENTRAL MISSOURI. AN UPPER LEVEL SHORTWAVE TROUGH IS ALSO TRACKING EAST ACROSS THE PLAINS EARLY THIS EVENING. AHEAD OF THESE FEATURES...MID LEVEL CLOUDS HAVE INCREASED ACROSS SOUTHERN MISSOURI ABOVE THE CAPPED LOW LEVELS. SO...AREAS GENERALLY SOUTH OF HIGHWAY 60 COULD SEE PERIODS OF LIGHT SHOWERS AND PERHAPS A RUMBLE OF THUNDER OR TWO EARLY THIS EVENING. NO SEVERE WEATHER IS EXPECTED WITH THIS ACTIVITY. THERE ARE THEN THREE AREAS OF CONCERN REGARDING THUNDERSTORM AND STRONG TO SEVERE POTENTIAL THIS EVENING INTO THE OVERNIGHT HOURS. THE FIRST IS ACROSS NORTHERN MISSOURI INTO CENTRAL MISSOURI. WITH THE HEATING OF THE DAY AND HEIGHT FALLS DUE TO THE APPROACHING SHORTWAVE...THE CAP IS REALLY ERODING ACROSS THIS AREA. AS LIFT FROM THE UPPER LEVEL TROUGH INTERACTS WITH THE FRONT...EXPECT STORMS TO DEVELOP ACROSS NORTHWESTERN MISSOURI BY 8 PM THIS EVENING. 0-6KM BULK SHEAR IS GREATER THAN 40KTS ACROSS THE AREA SO ORGANIZED AND DISCRETE STORMS ARE EXPECTED TO BE THE PRIMARY STORM MODE TO START. STEEP MID LEVEL LAPSE RATES AND AN UNSTABLE AIRMASS WITH MLCAPE VALUES GREATER THAN 3000 J/KG WILL SUPPORT A LARGE HAIL RISK. THERE WILL ALSO BE A TORNADO RISK AS A WARM FRONT WILL BE IN THE AREA WITH INCREASED LOW LEVEL HELICITIES. THE QUESTION REMAINS HOW FAR SOUTH WILL THIS ACTIVITY PUSH...AND WILL IT AFFECT CENTRAL MISSOURI. A CAP STILL REMAINS IN PLACE ACROSS CENTRAL MISSOURI...BUT IS WEAKENING...SO WILL HAVE TO WATCH THE FAR NORTHERN PORTIONS OF AREA AS THESE STORMS MAY JUST CLIP THIS AREA. NEXT AREA OF CONCERN IS THE COLD FRONT ITSELF AS IT PUSHES INTO THE AREA THIS EVENING INTO THE OVERNIGHT HOURS. EXPECT STORMS TO DEVELOP ON THE COLD FRONT ACROSS OKLAHOMA AND PUSH NORTHEAST. THE CAP WILL BE HARD TO ERODE...SO THIS ACTIVITY WILL BE MORE ELEVATED IN NATURE...WITH LARGE HAIL AND DAMAGING WINDS WITH ANY LINEAR SEGMENTS BEING THE MAIN RISKS. AGAIN...NOT SURE HOW FAR NORTH THIS ACTIVITY WILL MAKE IT...AGAIN IT MAY JUST CLIP SOUTHERN MISSOURI LATE THIS EVENING INTO THE OVERNIGHT HOURS. LASTLY...THUNDERSTORMS HAVE DEVELOPED ACROSS CENTRAL KANSAS ASSOCIATED WITH THE SHORTWAVE ITSELF. WITH SIGNIFICANT INSTABILITY IN PLACE THIS ACTIVITY WILL LIKELY CONTINUE TO TRACK EAST WITH THE SHORTWAVE TROUGH...PUSHING INTO THE AREA AGAIN LATE THIS EVENING DURING THE OVERNIGHT HOURS. THIS ACTIVITY WILL AGAIN BE MORE ELEVATED IN NATURE...SO LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY SEVERE RISKS. WISE && .DISCUSSION... SHORT TERM (TONIGHT THROUGH FRIDAY)... EARLIER THIS MORNING...SCATTERED SHOWERS AND A FEW THUNDERSTORMS MOVED EAST ACROSS PORTIONS OF CENTRAL MISSOURI. THESE STORMS INITIATED OVERNIGHT ALONG AN UPPER LEVEL RIDGE AXIS ENHANCED BY THE LOW LEVEL JET...NOSING INTO CENTRAL MISSOURI SPAWNING AN MCS THAT LINGERED THROUGH THIS MORNING. THIS MCS HAS DISSIPATED THIS AFTERNOON...HOWEVER A FEW LIGHT SHOWERS/SPRINKLES WILL REMAIN POSSIBLE THIS AFTERNOON FROM THIS DECAYING ACTIVITY. FOR THIS EVENING AND TONIGHT...THE MAIN FORECAST CONCERN REVOLVES AROUND CONVECTION POTENTIAL AS SURFACE LOW PRESSURE AND THE EASTWARD ADVANCEMENT OF A COLD FRONT PUSH INTO THE REGION LATER THIS EVENING AND OVERNIGHT. CURRENTLY...A SURFACE LOW OVER EASTERN KANSAS HAS CONTINUED TO MOVE SLOWLY TO THE EAST IN RESPONSE TO THE BROADENING OF THE UPPER LEVEL TROUGH ACROSS THE WESTERN CONUS. THE UPPER LEVEL RIDGE OF HIGH PRESSURE THAT HAS LINGERED OVER THE REGION THE PAST FEW DAYS WILL CONTINUE TO MOVE EAST OUT OF THE MIDWEST. 12Z INITIALIZATIONS OF THE NAM...GFS...AND EURO REMAIN IN GOOD AGREEMENT REGARDING THE TRACK OF THE UPPER AND SURFACE LOWS THROUGH THIS EVENING...AND HAVE SHOWN DECENT CONTINUITY OVER THE PAST FEW DAYS. THROUGH 00Z...EXPECTING THE SURFACE LOW TO MOVE EAST OVER NORTHERN MISSOURI WHILE DRAGGING THE COLD FRONT THROUGH SOUTHEAST KANSAS. AHEAD OF THE FRONT...A STRONG EML REMAINS OVER THE OZARKS AS 700MB TEMPS ARE WELL IN THE TEENS C. LOW LEVEL RETURN FLOW CONTINUES TO SHOW A DECENT POOLING OF MOISTURE IN THE LOW LEVELS. SKIES CONTINUE TO CLEAR BEHIND THIS MORNINGS CONVECTION WHICH HAS ALLOWED SURFACE TEMPS ACROSS SOUTHEAST KANSAS AND FAR SOUTHWEST MISSOURI TO CONTINUE TO WARM WELL INTO THE 80S. THESE CONDITIONS WILL CONTINUE TO ALLOW THE DEVELOPMENT OF A FAIRLY UNSTABLE AIR MASS AND SHOULD AID IN ERODING THE CAP...ESPECIALLY ACROSS CENTRAL MISSOURI...AHEAD OF THE ADVANCING COLD FRONT THIS EVENING. REGARDING CONVECTIVE MODE...0-6KM SHEAR VECTORS REMAIN ORIENTED 45 TO 90 DEGREES IN RELATION TO THE ADVANCING BOUNDARY. WILL MOST LIKELY SEE ISOLATED DISCRETE STORMS DEVELOP EARLY ON BEFORE MERGING INTO A CLUSTER/LINE SEGMENT AS IT MAKES ITS WAY ACROSS THE AREA. AS FOR TIMING...BUFKIT SOUNDINGS INDICATE THE FRONT MOVING ACROSS FAR SOUTHEASTERN KANSAS BETWEEN 8 AND 10PM...REACHING SOUTHWEST MISSOURI BY 10 OR 11PM. AS FOR SEVERE POTENTIAL...DEEP LAYER SHEAR BETWEEN 30 AND 45 KTS ACROSS THE AREA IS MORE THAN ENOUGH TO SUPPORT ORGANIZED STORMS...WITH A VERY LARGE HAIL RISK. MLCAPE VALUES ARE FORECAST BETWEEN 2000 TO 3000 J/KG BEFORE MIDNIGHT...WITH VALUES UP TO 2000 J/KG AFTER MIDNIGHT. THOUGH THE POTENTIAL FOR SEVERE STORMS REMAINS ACROSS THE ENTIRE CWA...THE STRONGEST POTENTIAL FOR SEVERE STORMS APPEARS ACROSS OUR NORTHERN CWA WHERE CONDITIONS APPEAR A BIT MORE FAVORABLE AS THE CAP WILL BE WEAKER HERE. REGARDING TORNADO POTENTIAL...THE POSSIBILITY REMAINS FOR A FEW ISOLATED TORNADOES MAINLY ACROSS CENTRAL MISSOURI WHERE SURFACE BASE STORMS ARE POSSIBLE. HOWEVER...HIGH LCL HEIGHTS AND 0-1KM SHEAR LESS THAN 20KTS IS EXPECTED ACROSS SOUTHWEST MISSOURI. TORNADO POTENTIAL REMAINS HIGHER ACROSS PORTIONS OF CENTRAL AND NORTHERN MISSOURI WHERE CONDITIONS ARE MORE FAVORABLE. MAIN THREATS THIS EVENING ARE LARGE HAIL AND STRONG THUNDERSTORM WIND GUSTS ACROSS OUR AREA. COLD FRONT SHOULD MOVE OUT OF THE FORECAST AREA BY THE EARLY AFTERNOON TOMORROW...WITH LINGERING SHOWERS POSSIBLE ACROSS SOUTH CENTRAL MISSOURI...MAINLY EAST OF THE HIGHWAY 65 CORRIDOR. THURSDAY SHOULD REMAIN RELATIVELY DRY A WEAK WARM FRONT ATTEMPTS TO SET UP ALONG THE MISSOURI/ARKANSAS BORDER OVERNIGHT WEDNESDAY THROUGH THURSDAY...CURRENTLY KEPT THE FORECAST DRY AS CONFIDENCE REMAINS RELATIVELY LOW. A BROAD UPPER LEVEL RIDGE WHICH SETS UP OVER THE CENTRAL CONUS ON THURSDAY WILL HAVE A SERIES OF WAVES TRAVERSING THE UPPER LEVEL FLOW. THIS WILL INTRODUCE OUR NEXT CHANCES FOR PRECIP LATE THURSDAY THROUGH FRIDAY AS A SHORTWAVE MOVES NORTH OF THE FORECAST AREA. AS FOR TEMPERATURES...HIGHS WILL COOL INTO 80S FOR WEDNESDAY AND THURSDAY BEFORE REACHING THE 90S AGAIN ON FRIDAY. LOWS WILL GENERALLY DROP INTO THE LOW TO MID 60S EACH NIGHT THROUGH FRIDAY. KURTZ LONG TERM (FRIDAY NIGHT THROUGH TUESDAY)... A RIDGE OF HIGH PRESSURE WILL BUILD IN FOR THE WEEKEND WITH HEIGHTS RISING AND THE STORM TRACK PUSHING NORTHWARD INTO THE MIDWEST. A HOT AND MAINLY DRY FORECAST IS EXPECTED FOR THE WEEKEND. A DEEPENING TROUGH ACROSS THE WESTERN CONUS WILL HELP ADVECT AN EML FROM THE SOUTHWESTERN CONUS INTO THE REGION. WITH STRONG CAPPING AROUND...EXPECT SLIM TO NONE RAIN CHANCES THIS WEEKEND. HIGHS WILL SOAR INTO THE LOWER AND MAYBE SOME MIDDLE 90S. OVERNIGHT LOWS WILL BE RATHER WARM AS WELL IN THE 70S. SOME RELIEF MAY BE ON THE WAY BY TUESDAY AS THE RIDGE BREAKS DOWN AND A TROUGH MOVES ACROSS THE MIDWEST. THIS WILL HELP PUSH A COLD FRONT INTO THE OZARKS TUESDAY AFTERNOON WITH OUR NEXT DECENT CHANCES FOR SHOWERS AND THUNDERSTORMS ALONG WITH SLIGHTLY COOLER TEMPERATURES. GRIFFIN && .AVIATION... SHOWERS AND THUNDERSTORMS ARE EXPECTED ALONG A COLD FRONT SLATED TO SWEEP THROUGH THE AREA LATE THIS EVENING AND OVERNIGHT. HAVE INCLUDED A VCTS PREVAILING GROUP FOR NOW. ONCE STORMS BEGIN TO DEVELOP AND TIMING CAN BE BETTER ASSESSED...A TEMPO OR PREVAILING THUNDER GROUP WILL BE NEEDED. MVFR AND BRIEF IFR CAN BE EXPECTED WITH THE STORMS. THE MAIN OTHER IMPACT TONIGHT WILL BE LOW LEVEL WIND SHEAR AT KSGF AND KBBG THIS EVENING. THUNDERSTORMS WILL THEN CLEAR OUT OF THE AREA BY EARLY WEDNESDAY MORNING WITH VFR PREVAILING. SCHAUMANN && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 14, 10:28 PM CDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1028 PM CDT TUE JUN 14 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-160330- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1028 PM CDT TUE JUN 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED. WEATHER HAZARDS EXPECTED... ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND RISK. LIMITED LIGHTNING RISK. DISCUSSION... THUNDERSTORMS CONTINUE TO DEVELOP ACROSS NORTHEASTERN OKLAHOMA THIS EVENING ALONG AND AHEAD OF A SURFACE COLD FRONT. THIS COLD FRONT ALONG WITH AN UPPER LEVEL SHORTWAVE WILL CONTINUE TO TRACK EAST INTO THE AREA LATE THIS EVENING INTO THE OVERNIGHT HOURS. A CAP STILL REMAINS OVER THE AREA...HOWEVER INSTABILITY HAS INCREASED ABOVE THIS CAP. STORMS WILL LIKELY PUSH INTO EXTREME SOUTHEAST KANSAS AND FAR SOUTHWESTERN MISSOURI LATE THIS EVENING. LARGE HAIL TO THE SIZE OF QUARTERS AND DAMAGING WIND GUSTS TO 60 MPH WILL BE THE PRIMARY RISKS WITH THIS ACTIVITY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE COLD FRONT WILL LIKELY BE PUSHING ACROSS SOUTHERN MISSOURI WEDNESDAY MORNING...WHERE A LIMITED SEVERE RISK FOR DAMAGING WINDS AND LARGE HAIL WILL EXIST. THUNDERSTORMS WILL BE POSSIBLE THURSDAY NIGHT AND FRIDAY AS A WARM FRONT LIFTS BACK TO THE NORTH THROUGH THE REGION. A FEW STRONG STORMS MAY BE POSSIBLE WITH THIS ACTIVITY. AFTERNOON HEAT INDEX VALUES IN THE MID 90S WILL BE POSSIBLE FROM FRIDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS EVENING ACROSS EXTREME SOUTHEAST KANSAS AND FAR SOUTHWESTERN MISSOURI AND THEN ACROSS THE REST OF THE AREA OVERNIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WISE
In the hours before
Special weather statement, Jun 14, 11:26 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1126 PM CDT TUE JUN 14 2011
MOZ088-093-150500-
JASPER MO-NEWTON MO-
1126 PM CDT TUE JUN 14 2011
...SIGNIFICANT WEATHER ADVISORY FOR NEWTON AND SOUTH CENTRAL JASPER
COUNTIES UNTIL MIDNIGHT CDT...
AT 1122 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 4 MILES NORTHWEST OF RACINE...OR 10 MILES
SOUTHEAST OF BAXTER SPRINGS...MOVING EAST AT 40 MPH. NICKEL SIZE
HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE ATLAS...CARTHAGE...CLIFF VILLAGE...DENNIS
ACRES...DIAMOND...DUENWEG...DUQUESNE...FIDELITY...GRANBY...IRON
GATES...JOPLIN...LEAWOOD...NEOSHO...NEWTONIA...OAKLAND PARK...
RACINE...REDINGS MILL...RITCHEY...SAGINAW...SENECA...SHOAL CREEK
DRIVE...SHOAL CREEK ESTATES...SHOAL CREEK ESTATE...SILVER CREEK AND
STARK CITY.
INTERSTATE 44 BETWEEN MILE MARKERS 1 AND 25 WILL ALSO BE IMPACTED BY
THIS STORM.
PEOPLE IN NEWTON AND SOUTHERN JASPER COUNTIES...INCLUDING SAGINAW AND
DIAMOND...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.
LAT...LON 3684 9463 3700 9463 3702 9461 3705 9462
3722 9424 3684 9409 3682 9462
TIME...MOT...LOC 0426Z 256DEG 36KT 3694 9454
KARDELLSpecial weather statement, Jun 14, 11:37 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1137 PM CDT TUE JUN 14 2011
MOZ094-102-150500-
BARRY MO-LAWRENCE MO-
1137 PM CDT TUE JUN 14 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BARRY AND SOUTHERN
LAWRENCE COUNTIES UNTIL MIDNIGHT CDT...
AT 1131 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 3 MILES NORTHEAST OF PIONEER...OR 6 MILES
SOUTHWEST OF MONETT...MOVING EAST AT 40 MPH. NICKEL SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE AURORA...MADRY...MARIONVILLE...MCDOWELL...
MONETT...PIERCE CITY...PIONEER...PLEASANT RIDGE...PURDY...VERONA AND
WHEELERVILLE.
PEOPLE IN NORTHERN BARRY AND SOUTHERN LAWRENCE COUNTIES...INCLUDING
PURDY...MONETT...VERONA AND AURORA...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3684 9407 3695 9406 3710 9368 3694 9361
3683 9362 3677 9404
TIME...MOT...LOC 0437Z 252DEG 33KT 3688 9395
KARDELLSpecial weather statement, Jun 14, 11:57 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1157 PM CDT TUE JUN 14 2011
MOZ090-094-095-150530-
CHRISTIAN MO-GREENE MO-LAWRENCE MO-
1157 PM CDT TUE JUN 14 2011
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LAWRENCE...
NORTHWESTERN CHRISTIAN AND SOUTHWESTERN GREENE COUNTIES UNTIL 1230 AM
CDT...
AT 1155 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR MARIONVILLE...OR 6 MILES NORTHEAST OF
AURORA...MOVING EAST AT 35 MPH. NICKEL SIZE HAIL...AND WINDS AROUND
50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE BATTLEFIELD...BILLINGS...BOAZ...CLEVER...
MARIONVILLE...NIXA...REPUBLIC AND WESTERN SPRINGFIELD.
PEOPLE IN EASTERN LAWRENCE...NORTHWESTERN CHRISTIAN AND SOUTHWESTERN
GREENE COUNTIES...INCLUDING MARIONVILLE...BILLINGS...CLEVER...
REPUBLIC...BATTLEFIELD AND NIXA...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3709 9372 3724 9336 3700 9326 3699 9338
3700 9360 3696 9361 3695 9366
TIME...MOT...LOC 0457Z 253DEG 30KT 3704 9362
KARDELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 11:26 PM CDT | Special Weather Statement | SGF | Newton | 34 min |
| Jun 14, 11:37 PM CDT | Special Weather Statement | SGF | Lawrence | 23 min |
| Jun 14, 11:57 PM CDT | Special Weather Statement | SGF | Greene | 33 min |
| Jun 15, 1:16 AM CDT | Special Weather Statement | SGF | Dallas, Polk | 29 min |
| Jun 15, 1:43 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Pulaski | 33 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.